# SDR CALA2014030390505

- Difficulty date: March 1, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 43,006 hours, 17,636 cycles
- Engine: Iae V2522A5
- System (JASC): 3411 · Pitot/Static System
- Part: Blanking Plate
- Condition: Damaged
- Location: Pitot/Static Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC PORT BLANKING PLATE RT SIDE FWD OF NLG DOORS HAS BLENDING & PITTING MARKS.  REPLACED BLANKING PLATE.
